MathSciNet Relay Station
MathSciNet bibliographic data
MR931729 (89g:17003) 17A75
Faulkner, John R. Finding octonion algebras in associative algebras. Proc. Amer. Math. Soc. 104 (1988), no. 4, 1027–1030.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement